应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Solutions of Ginzburg-Landau Theory for Atomic Fermi Gases Near the BCS-BEC Crossover] 2015 Vol.31(3):665-676
Shu-hong CHEN, Bo-ling GUO [Abstract] ( 99 ) [HTML 0 KB][PDF 0 KB] (19)
2 [A New Comparison Theorem of Multidimensional BSDEs] 2015 Vol.31(1):131-138
Pan-yu WU, Zeng-jing CHEN [Abstract] ( 98 ) [HTML 0 KB][PDF 156 KB] (211)
3 [Stability of Viscous Contact Wave for Compressible Navier-Stokes Equations with a Large Initial Perturbation] 2015 Vol.31(1):191-212
Hakho Hong [Abstract] ( 98 ) [HTML 0 KB][PDF 229 KB] (209)
4 [Uniform Invariance Principle of Discontinuous Systems with Parameter Variation] 2013 Vol.29(4):717-724
Ju-mei WEI, Rui MA, Xiao-wu MU [Abstract] ( 974 ) [HTML 0 KB][PDF 0 KB] (16)
5 [Procreating Tiles of Double Commutative-Step Digraphs] 2008 Vol.24(2):185-194
Jian-qin Zhou [Abstract] ( 97 ) [HTML 0 KB][PDF 201 KB] (671)
6 [(Global smooth resolvability for a model equations of fluid flow in a pipe)] 2000 Vol.16(1):1-014
Fa Gui LIU [Abstract] ( 967 ) [HTML 0 KB][PDF 330 KB] (142)
7 [Analysis of φ-divergence for Loglinear Models with Constraints under Product-multinomial Sampling] 2013 Vol.29(1):93-104
Ying-hua JIN, Yao-hua Wu [Abstract] ( 966 ) [HTML 0 KB][PDF 225 KB] (262)
8 [Dynamic Asset Allocation with Loss Aversion in a Jump-diffusion Model] 2015 Vol.31(2):557-566
Hui MI, Xiu-chun BI, Shu-guang ZHANG [Abstract] ( 96 ) [HTML 0 KB][PDF 155 KB] (357)
9 [Some Properties for the Estimators in Linear Mixed Models] 2013 Vol.29(1):105-116
Zai-xing Li, Yan Cui, Wang-li Xu [Abstract] ( 956 ) [HTML 0 KB][PDF 210 KB] (302)
10 [Uniqueness and Radial Symmetry of Least Energy Solutionfor a Semilinear Neumann Problem] 2008 Vol.24(3):473-482
Zheng-ping Wang, Huan-song Zhou [Abstract] ( 95 ) [HTML 0 KB][PDF 221 KB] (710)
11 [Asymptotic Property for Some Series of Probability] 2013 Vol.29(1):179-186
Jian-jun HE, Ting-fan XIE [Abstract] ( 948 ) [HTML 0 KB][PDF 178 KB] (268)
12 [Superconvergence Analysis of Splitting Positive Definite Nonconforming Mixed Finite Element Method for Pseudo-hyperbolic Equations] 2013 Vol.29(4):843-854
Dong-yang SHI, Qi-li TANG [Abstract] ( 948 ) [HTML 0 KB][PDF 0 KB] (16)
13 [A Numerical Algorithm for Determination of a Control Parameter in Two-dimensional Parabolic Inverse Problems] 2015 Vol.31(1):213-224
Akbar Mohebbi [Abstract] ( 94 ) [HTML 0 KB][PDF 541 KB] (273)
14 [The Phase-type Risk Model Perturbed by Diffusion under a Threshold Dividend Strategy] 2013 Vol.29(1):215-224
Wu-yuan Jiang, Zhou-jun Yang [Abstract] ( 930 ) [HTML 0 KB][PDF 219 KB] (316)
15 [Improvement of Convergence to Steady State Solutions of Euler Equations with Weighted Compact Nonlinear Schemes] 2013 Vol.29(3):449-464
Shu-hai ZHANG, Xiao-gang DENG, Mei-liang MAO, Chi-Wang SHU [Abstract] ( 923 ) [HTML 0 KB][PDF 0 KB] (26)
16 [Hausdorff Measures for a Class of Homogeneous Cantor Sets] 2013 Vol.29(1):117-122
Cheng-qin QU [Abstract] ( 922 ) [HTML 0 KB][PDF 159 KB] (283)
17 [An Almost Sure Central Limit Theorem for Self-normalized Weighted Sums] 2013 Vol.29(1):79-92
Yong ZHANG, Xiao-yun YANG [Abstract] ( 920 ) [HTML 0 KB][PDF 215 KB] (286)
18 [A Class of Stable and Conservative Finite Difference Schemes for the Cahn-Hilliard Equation] 2015 Vol.31(4):863-878
Ting-chun WANG, Li-mei ZHAO, Bo-ling GUO [Abstract] ( 92 ) [HTML 0 KB][PDF 0 KB] (29)
19 [Generalized Profile LSE in Varying-Coefficient Partially Linear Models with Measurement Errors] 2013 Vol.29(3):477-490
Yun-bei MA, Jin-hong YOU, Yong ZHOU [Abstract] ( 905 ) [HTML 0 KB][PDF 0 KB] (21)
20 [Nonlinear Discrete Inequalities of Bihari-type and Applications] 2013 Vol.29(3):603-614
Yu WU [Abstract] ( 902 ) [HTML 0 KB][PDF 0 KB] (20)
21 [Exact Tail Asymptotics for a Discrete-time Preemptive Priority Queue] 2015 Vol.31(1):43-58
Yang SONG, Zai-ming LIU, Hong-shuai DAI [Abstract] ( 90 ) [HTML 0 KB][PDF 207 KB] (190)
22 [A tighter bound for FFd algorithm] 2000 Vol.16(4):337-347
Rong Heng LI, Min Yi YUE [Abstract] ( 9 ) [HTML 0 KB][PDF 603 KB] (40)
23 [THE WAVELET DETECTION OF THE JUMP AND CUSP POINTS OF A REGRESSION FUNCTION] 2000 Vol.16(3):283-291
Yuan LI, Zhong Jie XIE [Abstract] ( 9 ) [HTML 0 KB][PDF 386 KB] (98)
24 [A Global Solution to a Two-dimensional Riemann Problem Involving Shocks as Free Boundaries] 2003 Vol.19(4):559-572
Yu Xi ZHANG [Abstract] ( 9 ) [HTML 0 KB][PDF 254 KB] (30)
25 [Two fundamental convergence theorems for nonlinear conjugate gradient methods and their applications] 2001 Vol.17(1):38-46
Ji Ye HAN, Guang Hui LIU, De Feng SUN, Hong Xia YIN(4) [Abstract] ( 9 ) [HTML 0 KB][PDF 389 KB] (111)
26 [Permanence in Nonautonomous Predator-prey Lotka-Voterra Systems] 2002 Vol.18(3):411-422
Wu Jun SUN ;Zhi Dong TENG ;Yuan Hong YU [Abstract] ( 9 ) [HTML 0 KB][PDF 254 KB] (8)
27 [Numerical analysis of bifurcation problem with corank-n] 2000 Vol.16(4):348-354
He Yuan WANG [Abstract] ( 9 ) [HTML 0 KB][PDF 324 KB] (33)
28 [Mean Convergence of Lagrnage Type Interpolation on an Arbitrary System of Nodes] 2002 Vol.18(2):277-288
Ying Guang SHI [Abstract] ( 9 ) [HTML 0 KB][PDF 254 KB] (37)
29 [On the k-th lagrest eigenvalue of the Laplacian matrix of a graph] 2001 Vol.17(2):183-190
Xiao Dong ZHANG , Jiong Sheng LI [Abstract] ( 9 ) [HTML 0 KB][PDF 254 KB] (44)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9